# SDR ASAA9680212

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495054
- Condition: Leaking Oil
- Location: Aft Fuselage
- Part time: 21,211 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - DURING DESCENT OUT OF 13,000 FEET ON FLIGHT 393, CREW REPORTED SMELLING AN OILY ODOR AND FUMES IRRITATING TO THE EYES IN THE COCKPIT, APPEARED TO BE COMING FROM THE LEFT AIR CONDITIONING PACK.  FOUND THE LEFT COOLING TURBINE LEAKING OIL.  REPLACED THE LEFT COOLING TURBINE, BOTH WATER SEPARATOR COALESCERS AND THE RECIRCULATION FAN FILTER.  OPERATED BOTH AIR CONDITIONING PACKS WITH ENGINES AND APU FOR PNEUMATIC SUPPLY, NO ODOR OR FUMES NOTED.  (M)
